Acta Mathematica, 1971, Volume 127

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Automorphisms and invariant states of operator algebras

Erling Størmer Mathematical Institute, University of Oslo

TBD mathscidoc:1701.331405

Acta Mathematica, 127, (1), 1-9, 1969.11
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 554 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Eichler integrals with singularities

Lipman Bers Columbia University, New York, N.Y., USA

TBD mathscidoc:1701.331406

Acta Mathematica, 127, (1), 11-22, 1970.6
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 460 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On cohomology of Kleinian groups

Irwin Kra State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331407

Acta Mathematica, 127, (1), 23-40, 1970.6
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 376 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The ideal center of partially ordered vector spaces

Wilbert Wils Massachusetts Institute of Technology, Cambridge, Mass., USA

TBD mathscidoc:1701.331408

Acta Mathematica, 127, (1), 41-77, 1970.1
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 729 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Fourier integral operators. I

Lars Hörmander University of Lund, Sweden

TBD mathscidoc:1701.331409

Acta Mathematica, 127, (1), 79-183, 1970.12
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 2047 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The currents defined by analytic varieties

James R. King Massachusetts Institute of Technology, Cambridge, Mass., USA

TBD mathscidoc:1701.331410

Acta Mathematica, 127, (1), 185-220, 1970.8
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 1039 downloads ] [ 0 comments ] [ Cited by 96 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Inequalities for certain Fuchsian groups

A. F. Beardon University of Cambridge, England

TBD mathscidoc:1701.331411

Acta Mathematica, 127, (1), 221-258, 1970.10
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 677 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The automorphism group of a locally compact abelian group

Martin D. Levin The Johns Hopkins University, Baltimore, Md.

TBD mathscidoc:1701.331412

Acta Mathematica, 127, (1), 259-278, 1970.8
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 424 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the intervals between numbers that are sums of two squares

Christopher Hooley The University College of Cardiff, Wales

TBD mathscidoc:1701.331413

Acta Mathematica, 127, (1), 279-297, 1971.2
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 407 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved